# SDR DALA2023090607316

- Difficulty date: September 2, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 77,824 hours, 10,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3354, UPON ARRIVAL IN FCO, MTC NOTED A DENT WITH SCRATCH DAMAGE TO THE FUSELAGE SKIN. UPON INSPECTING THE DAMAGED AREA IN DTW PER SECTION II OF ER/A 611839-14 REVISION ORIGINAL, MTC NOTED THAT THE DENTED AREA HAD A GOUGE WHICH NEEDED TO BE REWORKED. UPON BLENDING THE AFFECTED AREA PER SRM AND PERFORMING HFEC INSPECTION, MTC NOTED NO CRACKS. CORRECTIVE ACTION: PERFORM A DETAILED VISUAL INSPECTION OF THE DAMAGED AREA PER A330 NTM 51-90-00, ACCOMPLISH A UT SCAN PER A330 NTM 51-10-04 AND MEASURE MINIMUM REMAINING THICKNESS OF THE DENTED AREA. PERFORM AN INTERNAL DETAILED VISUAL INSPECTION TO SKIN AND INTERNAL STRUCTURE PER A330 NTM 51-90-00 TO CONFIRM THERE IS NO ADDITIONAL DAMAGE OR DEFORMATION. ACCOMPLISH A HFEC INSPECTION OF STGR30RH AT AND AROUND DAMAGED AREA PER A330 NTM 51-10-08 TO CONFIRM THERE ARE NO CRACKS. PERFORM A ROTO-PROBE INSPECTION AT ALL OPEN HOLES IN THE REPAIR AREA PER A330 NTM 51-10-01 TO VERIFY NO CRACKS. PERFORM A HFEC INSPECTION OF THE CUT EDGES PER A330 NTM 51-10-08 TO CONFIRM THERE ARE NO CRACKS. ACCOMPLISH REPAIR PER A330 SRM TASK 53-41-11-300-015 WITH THE PROVISION THAT THE SUBJECT REPAIR IS ACCEPTABLE FOR AIRCRAFT WV058. (LP 9985926)
